# SDR YENA20150324058

- Difficulty date: March 24, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N190JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000011
- Aircraft time: 25,928 hours, 16,045 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK FOUND UNDERSIDE OF VERTICAL STABILIZER RIB 12 CRACKED IN 2 LOCATIONS. TRIMMED OUT AFFECTED FLANGES, PERFORMED EDDY CURRENT INSPECTION, FABRICATED AND INSTALLED THE REQUIRED SHEAR CLIPS. ALL WORK ACCOMPLISHED IAW EC E15-242-01.
